# SDR QXEA0100154

- Difficulty date: January 31, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACKED CASTELLATION AT LEFT HAND FRAME 5805 AND STRINGERS 15 AND 16.  REPAIRED IAW FOKKER SRM 53-02-13 PAGE 4 AND HORIZON AIR EA 4-53-1439.
